Continuous Approximations of Stochastic Evolutionary Game Dynamics
We derive continuous approximations of stochastic evolutionary dynamics in games. Depending on how we construct the continuous limit, we obtain a continuous approxi-mation that is either an ordinary differential equation (ODE) or a stochastic differential equation (SDE). Our SDE approximation result provides the first derivation of a SDE from an underlying discrete stochastic evolutionary game model. In deriving both an ODE and a SDE limit from the same model, our results provide information regarding the conditions under which the different limits arise.
|Date of creation:|
|Date of revision:|
|Contact details of provider:|| Web page: http://else.econ.ucl.ac.uk/|
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- A. Cabrales, 2010.
"Stochastic Replicator Dynamics,"
Levine's Working Paper Archive
489, David K. Levine.
- Tilman Börgers & Rajiv Sarin, .
"Learning Through Reinforcement and Replicator Dynamics,"
ELSE working papers
051, ESRC Centre on Economics Learning and Social Evolution.
- Borgers, Tilman & Sarin, Rajiv, 1997. "Learning Through Reinforcement and Replicator Dynamics," Journal of Economic Theory, Elsevier, vol. 77(1), pages 1-14, November.
- T. Borgers & R. Sarin, 2010. "Learning Through Reinforcement and Replicator Dynamics," Levine's Working Paper Archive 380, David K. Levine.
- Jorgen W. Weibull, 1997. "Evolutionary Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262731215, December.
- Fudenberg, Drew & Harris, Christopher, 1992.
"Evolutionary Dynamics with Aggregate Shocks,"
IDEI Working Papers
13, Institut d'Économie Industrielle (IDEI), Toulouse.
- Newey, Whitney K, 1991.
"Uniform Convergence in Probability and Stochastic Equicontinuity,"
Econometric Society, vol. 59(4), pages 1161-67, July.
- Newey, W.K., 1989. "Uniform Convergence In Probability And Stochastic Equicontinuity," Papers 342, Princeton, Department of Economics - Econometric Research Program.
When requesting a correction, please mention this item's handle: RePEc:els:esrcls:002. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (s. malkani)
If references are entirely missing, you can add them using this form.